# SDR QXEA200501186

- Difficulty date: August 23, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 18,309 hours, 26,468 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLT NR 2276, FLT ATTENDANT REPORTS AN ELECTRICAL ODOR BY THE COFFEEMAKER IN GALLEY.  MAINTENANCE DEFERRED NR 1 AND NR 2 WARMERS.  BOTH CIRCUIT BREAKER PULLED AND WARMER DEACTIVATED.
